New PDF release: A cell decomposition of Teichmuller space based on geodesic

By Schaller P. S.

Geometric And useful AnalysisVolume eleven, #1 2001 г.

Show description

Read Online or Download A cell decomposition of Teichmuller space based on geodesic length functions PDF

Best nonfiction_1 books

Get Touring Hot Springs Montana and Wyoming: A Guide to the PDF

Certain info at the most sensible usual and obtainable scorching springs in Wyoming and Montana.

Download e-book for iPad: Fading Ads of St. Louis by Wm. Stage

Sooner than the billboard, radio or tv advertisement, there has been the painted advert. this present day, those getting older advertisements seize the mind's eye, harkening again to a bygone period. Vanishing paint on brick partitions speaks to a time whilst trade was once a lot easier and lots more and plenty extra direct. Few towns in the USA have produced as many interesting fading advertisements as St.

Additional info for A cell decomposition of Teichmuller space based on geodesic length functions

Sample text

1 (1991), 243–310. A. Wolpert, Geodesic length functions and the Nielsen problem, J. Diff. Geom. 25 (1987), 275–296.

Anal. 3 (1993), 564–631. [S2] P. Schmutz Schaller, Geometry of Riemann surfaces based on closed 174 P. SCHMUTZ SCHALLER GAFA geodesics, Bull. Am. Math. Soc. 35 (1998), 193–214. P. Schmutz Schaller, Systoles and topological Morse functions for Riemann surfaces, J. Differential Geom. 52 (1999), 407–452. [S4] P. Schmutz Schaller, A systolic geometric cell decomposition for the space of once-holed Riemann surfaces of genus 2, Topology, to appear. [S5] P. Schmutz Schaller, Riemann surfaces with longest systole and an improved Vorono¨ı algorithm, Arch.

Studies 82, Princeton University Press (1974). M. -F. Bo uli spaces of Riemann surfaces, Contemp. Math. 150, Amer. Math. Soc. (1993). H. A. Epstein, Natural triangulations associated to a surface, Topology 27 (1988), 91–117. [BuS] P. -D. Semmler, The geometry and spectrum of the one holed torus, Comment. Math. Helv. 63 (1988), 259–274. S. Cassels, An Introduction to Diophantine Approximation, Cambridge University Press (1959). -L. Chow, On the algebraical braid group, Ann. of Math. 49 (1948), 654–658.

Download PDF sample

A cell decomposition of Teichmuller space based on geodesic length functions by Schaller P. S.


by Edward
4.1

Rated 4.99 of 5 – based on 21 votes